# SDR USAA2012092000004

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,497 hours, 40,279 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623116
- Part serial: 1260AL
- Condition: Arced
- Location: Cockpit
- Part time: 56,436 hours, 38,160 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICERS NR 2 SLIDING WINDOW ARCING AND DELAMINATED AT BOTTOM RIGHT CORNER.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS NR 2 SLIDING WINDOW PER AMM 56-12-11-004-008 AND 56-12-11-404-007.  ALSO, REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT NR 4 PER AMM 30-41-11-404-004.  PERFORMED SATISFACTORY OPS TEST PER AMM 30-41-11-715-007.
